# SDR COMA9560589

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Defective
- Location: Rt Spoiler
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE RIGHT FLIGHT SPOILER DEPLOYS UNCOMMANDED.  REPLACED THE RIGHT FLIGHT SPOILER POWER CONTROL UNIT.
